# SDR USAA970166

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 719
- Part time: 70,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND CRACK IN RIVET HOLE AT STA 719 SKIN CLIP RT SIDE OF LONGERON 1R.  INSTALLED DOUBLER 6.50 INCHES BY 4.50 INCHES PER SRO 9530129.  (X)
